# SDR ASAA2018062125153

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 22,301 hours, 7,345 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400767050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING TC 78472000 NR 2 ENGINE S/N 963292 FOUND FAN DUCT PANEL NR 12 AFT O/B FASTENER PULLED THRU PANEL. GROUNDED - YES. REMOVED NR 2 ENGINE REF T/C 78471000 FOR ACCESS TO FAN DUCT PANEL NR 12 INSERT REPLACEMENT. REMOVED AND REPLACED KEY-LOCKED INSERT FOR NR 12 FAN DUCT PANEL AFT O/B FASTENER PER CFM56-7 SPM 70-42-13. INSTALLED SERVICEABLE FAN DUCT PANEL 11 O'CLOCK POSITION ALF PER AMM 72-23-07-400-801-F00. REINSTALLED & TESTED NR 2 ENGINE S/N 963292 PER TASK CARD 78471001.
